On the coefficients in the power series expansion of a rational function with an application on analytic continuation

Christer Lech

TBD mathscidoc:1701.332046

Arkiv for Matematik, 1, (4), 341-346, 1951.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:12 uploaded by arkivadmin ] [ 549 downloads ] [ 0 comments ]
@inproceedings{christer1951on,
  title={On the coefficients in the power series expansion of a rational function with an application on analytic continuation},
  author={Christer Lech},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203412063803855},
  booktitle={Arkiv for Matematik},
  volume={1},
  number={4},
  pages={341-346},
  year={1951},
}
Christer Lech. On the coefficients in the power series expansion of a rational function with an application on analytic continuation. 1951. Vol. 1. In Arkiv for Matematik. pp.341-346. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203412063803855.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved